# SDR 99ZZZX3217

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Actuator
- Part number: 065001620200
- Condition: Failed
- Location: Main Rotor
- Part time: 381 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FAILURE - AFCS YAW CAUTION LIGHT ILLUMINATED AFTER AFCS TEST AND WHEN AP IS SELECTED ON THE FLIGHT DIRECTOR, LIGHT EXTINGUISHES WHEN F.D. IS PLACED IN SCAS.  (FAILURE CODE 1605).  REPLACED PER BRIAN JENKINS BHT PRODUCT SUPPORT.
